MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL; APPLIANCE,FIXATION,NAIL

OBERDORF SYNTHES PRODUKTIONS GMBH LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL; APPLIANCE,FIXATION,NAIL
Catalog Number 390.008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code lxt complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is jnj representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on an unknown date that the patient underwent for an unknown surgery.During the surgery, one of clamp was broken.It was unknown if the procedure was completed successfully.The patient outcome was unknown.This complaint involves one (1) device.This report is for (1) large ex-fix open adj clamp mr-conditional.This is report 1 of 1 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot part number:390.008, synthes lot number: 14l9174, supplier lot number: n/a, release to warehouse date: aug 19, 2019, expiration date: n/a, supplier: (b)(4).No ncrs were generated during production.Device history review review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated event description: it was reported that during an unknown procedure while thumb tightening the ex-fix open adjusting clamp, a metal shard broke off from the thumb wheel and caused a sharps injury to the surgeon.Fragments were generated and successfully removed.The procedure was successfully completed.There was an unknown amount of surgical delay.

Brand Name
LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10528208
Report Number8030965-2020-06913
Device Sequence Number19503032
Product Code KTT
UDI-Device Identifier07611819760592
UDI-Public(01)07611819760592
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K122455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number390.008
Device Lot Number14L9174
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date10/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;